# SDR A6WA201441193

- Difficulty date: February 18, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 26,625 hours, 25,577 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 600103892
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STIFFENER IN RT MLG WW JUST BELOW & OTBD OF MLG P LOCK.  R & R SERVICEABLE STIFFENER ON RT WW PN 600-10389-2
